Decomposable Mal'cev algebras
Algebra i logika, Tome 19 (1980) no. 4, pp. 405-422
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1980_19_4_a1,
author = {A. N. Grishkov},
title = {Decomposable {Mal'cev} algebras},
journal = {Algebra i logika},
pages = {405--422},
year = {1980},
volume = {19},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1980_19_4_a1/}
}
A. N. Grishkov. Decomposable Mal'cev algebras. Algebra i logika, Tome 19 (1980) no. 4, pp. 405-422. http://geodesic.mathdoc.fr/item/AL_1980_19_4_a1/